# SDR DALA2024111810988

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 77,277 hours, 36,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3258 DISC: DIRTY SOCK SMELL REPORTED BY AFT FLIGHT ATTENDANTS DURING PUSHBACK AND AFTER ENG START. C/A: NSP LOG BOOK FOR IRREGULAR OIL HYD CONSUMPTION TRENDS. NO FOUND  PER W/C 0550-2002 FOUND DE-ICE FLUID AROUND APU INLET.   PERFORMED W/C 2100-200  5DECONTAMINATE THE ECS WHEN THE APU IS INOP(REVERSFLOW), LEVEL B DECOMP PER A320 AMM 21-00 & ENG RUNNING NO SMELL NOTED. C/W NO GO ODI PER ATA 21 -72. OPS CKECK GOOD. (LP: 6570814)
